MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT GYNECARE RETROPUBIC; TVT-CAL- RETROPUBIC

CALDERA MEDICAL INC. TVT GYNECARE RETROPUBIC; TVT-CAL- RETROPUBIC
Catalog Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Tract Infection (2120); Prolapse (2475); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Event or Problem Description
(b)(6) received an e-mail from the ethicon risk manager team stating the following: it was reported that the patient underwent a gynecological procedure on (b)(6) 2012 and tvt-o was implanted.It was reported that the patient experienced pelvic pain, hip pain, back pain, abdomen pain, frequent urinary tract infections, urinary incontinence, and bowel incontinence, vaginal prolapse and pain during intercourse.No additional information was reported.

Brand Name
TVT GYNECARE RETROPUBIC
Common Device Name
TVT-CAL- RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
ryan curran
4360 park terrace dr,
suite 140
westlake village 91361
MDR Report Key25173907
Report Number3003990090-2026-02075
Device Sequence Number10474418
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810041BL
Device Lot Number3404791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale